MAUDE Adverse Event Report: FUJIFILM CORPORATION FUJIFILM VIDEO ENDOSCOPE EC-760R-V/L; GASTROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

FUJIFILM CORPORATION FUJIFILM VIDEO ENDOSCOPE EC-760R-V/L; GASTROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number EC-760R-V/L
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 05/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023, fujifilm healthcare americas corporation was informed of an event involving ec-760r-v/l.This report addresses the first of three events that occurred at the user facility using the same scope.It was reported that during a procedure the patient experienced a minor colon abrasion that is suspected to have been caused by a sharp point on the distal end.The scope was switched causing a slight delay.Thereafter, the procedure was completed successfully without further incident.There is no death associated with the event.During a retrospective review, it was determined that this event should be reported in abundance of caution.

Brand Name
FUJIFILM VIDEO ENDOSCOPE EC-760R-V/L
Common Device Name
GASTROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8 538
JA  258-8538
MDR Report Key17283348
Report Number1000513161-2023-00043
Device Sequence Number11529133
Product Code FDS
UDI-Device Identifier14547410358688
UDI-Public(01)14547410358688(11)210201
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEC-760R-V/L
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/22/2023
Device Age29 MO
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/07/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown